MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number P2000010
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The golvo mobile lift in intended to be used for transferring patients (adult or children) between devices (e.G., within the room), floor lifting, horizontal lifting, supporting patient limbs, ambulating patient, bathing patient, toileting patient, weighing patient and transferring patients from car.Intended for use in following environments: health care, intensive care, emergency ward, rehabilitation, habilitation.Baxter has contacted the account requesting the device to be inspected.The account was has declined service and the attempts for the device to return to manufacture.Based on this information, no further action is required.If any additional relevant information is received, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
On 04-feb-2026, a company representative - service personnel contacted technical service to report that golvo 7007 es (product code p2000010, serial number (b)(6)), had all four wheels are not on the floor.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24497841
Report Number8030916-2026-00023
Device Sequence Number10115726
Product Code FSA
UDI-Device Identifier00887761981768
UDI-Public(01)00887761981768
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP2000010
Device Catalogue NumberP2000010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown